Sudafed PE Sinus, Anti-Inflammatory & Pain Relief Tab X 48

Sudafed PE Sinus, Anti-Inflammatory & Pain Relief Tab X 48
Sudafed PE Sinus, Anti-Inflammatory & Pain Relief Tab X 48 provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Non drowsy.
Uses for the temporary relief of:
- Sinus pain and headaches.
- Cold and flu symptoms.
- Blocked or runny noses.
You can buy Sudafed PE Sinus, Anti-Inflammatory & Pain Relief Tab X 48 online in Australia from Pharmacy Online
Adults, Children 12 years and over:
- How many: 2 tablets with fluid every 4 to 6 hours as necessary.
- Do not exceed 6 tablets in 24 hours.
- When to stop: After a few days except on medical advice.
- Store below 25°C. Keep in a dry, dark place.
- Shelf life in days : 730 days.
Do not use:
- For children under 12 years.
- If you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines.
- If you are pregnant or trying to become pregnant.
- If you are taking antidepressants.
- If you have a stomach disorder or ulcer.
- If you have impaired kidney function.
- If you have heart failure.
- If blister foil is broken.
Ask your doctor before use if you:
- Are 65 years or over.
- have asthma
- have high blood pressure.
- have heart problems.
- are breastfeeding
- Have any medical condition or are taking other medicines including those ibuprofen,      aspirin or other anti-inflammatory medicines.